Publications with H. Tuuri

All publications by Heikki Tuuri and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:377 Shelah, S., Tuuri, H., & Väänänen, J. A. (1993). On the number of automorphisms of uncountable models. J. Symbolic Logic, 58(4), 1402–1418. arXiv: math/9301205 DOI: 10.2307/2275150 MR: 1253929
Sh:428 Hyttinen, T., Shelah, S., & Tuuri, H. (1993). Remarks on strong nonstructure theorems. Notre Dame J. Formal Logic, 34(2), 157–168. DOI: 10.1305/ndjfl/1093634649 MR: 1231281